CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
Geometric Numerical Integration for Peakon b-Family Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 19, 期号: 1, 页码: 24-52
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Symplectic integrator  splitting method  WENO scheme  multisymplectic integrator  peakon  shockpeakon  
Splitting multisymplectic integrators for Maxwell's equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2010, 卷号: 229, 期号: 11, 页码: 4259-4278
Authors:  Kong, Linghua;  Hong, Jialin;  Zhang, Jingjing
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Maxwell's equation  Local one-dimensional method  Multisymplectic integrator  Runge-Kutta method  Conservation law  
Numerical Simulation of Electromagnetic Waves Scattering by Discrete Exterior Calculus 期刊论文
CHINESE PHYSICS LETTERS, 2009, 卷号: 26, 期号: 8, 页码: 4
Authors:  Ye Zheng;  Xie Zheng;  Ma Yu-Jie
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Globally conservative properties and error estimation of a multi-symplectic scheme for Schrodinger equations with variable coefficients 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2006, 卷号: 56, 期号: 6, 页码: 814-843
Authors:  Hong, JL;  Liu, Y;  Munthe-Kaas, H;  Zanna, A
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Schrodinger equations  conservation laws  error estimation  global energy transit  multi-symplectic integrators  
Multisymplecticity of the centred box scheme for a class of Hamiltonian PDEs and an application to quasi-periodically solitary waves 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2004, 卷号: 39, 期号: 9-10, 页码: 1035-1047
Authors:  Hong, JL;  Liu, Y
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
multisymplecticity  centred box scheme  quasi-periodic KdV equation  Hamiltonian PDEs  nonautonomous  quasi-periodically solitary wave  
Numerical implementation of the multisymplectic Preissman scheme and its equivalent schemes 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 149, 期号: 2, 页码: 299-326
Authors:  Wang, YS;  Wang, B;  Qin, MZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multisymplectic schemes for the nonlinear Klein-Gordon equation 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2002, 卷号: 36, 期号: 9-10, 页码: 963-977
Authors:  Wang, YS;  Qin, MZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multisymplectic structure  variational principle  multisymplectic schemes  nonlinear Klein-Gordon equation  numerical experiments  
Multisymplecticity of the centred box discretization for Hamiltonian PDEs with m >= 2 space dimensions 期刊论文
APPLIED MATHEMATICS LETTERS, 2002, 卷号: 15, 期号: 8, 页码: 1005-1011
Authors:  Hong, JL;  Qin, MZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
multisymplecticity  centred box scheme  Hamiltonian PDEs  
Multisymplectic geometry and multisymplectic Preissman scheme for the KP equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2002, 卷号: 43, 期号: 8, 页码: 4060-4077
Authors:  Liu, TT;  Qin, MZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30